# SDR SWIA201333826

- Difficulty date: June 13, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 25,309 hours, 15,501 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Piston
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON & AXLE NR 2 IS CORRODED.  C-CHECK REPAIRED NR 2 PISTON & AXLE IAW REO.
